Please join us on Monday, December 4 at 6 PM for the Environmental Justice Caucus. This event will be an exciting opportunity to network with peers and potential partners, discuss community highlights, vision plans and environmental justice issues.

The following day, Tuesday, December 5 at 6 PM, please join us for the inaugural The Village HL3 (Healthy Living, Healthy Learning, Healthy Lives) Community Incubator, featuring case study sessions and a networking gallery crawl. Through the generous support of community partners and stakeholders, these events are free and open to the public. Advance registration is required.

To register, please visit: https://www.brownfields2017.org/ejcaucus/

Sponsorship Opportunities

Sponsorships will help the Village cover the costs of presenting our two special events during the conference and to provide members of the community who wish to attend with financial and transportation support.

Platinum Level Sponsors – $5,000

  • Prominent logo placement and/or name recognition on event materials*

  • Prominent logo placement and/or name recognition on the EPA and HCV websites

  • Prominent individual recognition signage at the events

  • Four tables named in honor of your sponsorship

  • Logo and/or name recognition in press releases, media alerts, and electronic postings

  • Includes up to 4 tickets to the EPA main conference and unlimited registrations for each

of the special events

Gold Level Sponsors – $2,000

  • Prominent logo placement and/or name recognition on event materials*

  • Prominent logo placement and/or name recognition on the EPA and HCV websites

  • Individual recognition signage at the events

  • Two tables named in honor of your sponsorship

  • Name recognition in press releases, media alerts, and electronic postings

  • Includes up to 10 registrations for each of the special events

Silver Level Sponsors – $750

  • Logo placement and/or name recognition on event materials*

  • Logo placement and/or name recognition on the EPA and HCV websites

  • Logo placement and/or name recognition on signage at the events

  • One table named in honor of your sponsorship

  • Name recognition in press releases, media alerts, and electronic postings

  • Includes up to 4 registrations for each of the special events

Bronze Level Sponsors – $250

  • Name recognition on event materials*

  • Name recognition on the EPA and HCV websites

  • Name recognition on signage at the events

  • Includes up to 2 registrations for each of the special events

*The deadline to be recognized in printed materials is Friday, November 20, 2017. For more information or to make your sponsorship pledge, please contact Hally Ramirez at hramirez@hcvpgh.org or (412) 727-7605 ext. 12.

Environmental Justice Caucus Agenda

6:00 pm – 6:15 pm Registration

6:15 pm – 7:25 pm Main Session (1 hr 10 min)

6:15 pm – 6:35 pm Opening and Welcome Remarks (20 mins, 5-10 mins each)

·        Fred Brown, President & CEO, Homewood Children’s Village

·        Cosmo Servidio, Regional Administrator, U.S. EPA Region 3

·        Matthew Tejada, Director, U.S. EPA Office of Environmental Justice

6:35 pm – 6:50 pm Almono Site Video – Hazelwood (15 min) – Reverend Tim Smith

6:50 pm – 7:10 pm Homewood Community Presentation (20 min) – Leadership Institute Community Member (2 Presentations)

7:10 pm – 7:25 pm Environmental Stewardship from Philly to Pittsburgh – Pat Eduoard (15 min)

7:25 pm – 7:45 pm Networking Break / Refreshments (20 min)

7:45 pm – 9:00 pm Breakout Sessions (1 hr 15 min)

  1. Urban Based – Shannah T. Gilliam, PhD, HCV HL3

  2. Air Quality – Harold Rickenbacker

  3. Milvale – Brian Wolowich

  4. Communitopia – Dr. Joy Portlock

  5. Sustainability – Grant Irvn

  6. Operation Better Block – Jerome Jackson

  7. YWCA – Monique McIntosh

  8. Oasis Project – Bible Center Church

The Village HL3 Community Incubator Agenda

6:00 – 6:30 pm Opening and Welcoming Remarks

Fred Brown, Homewood Children’s Village

Reggie Harris, Environmental Protection Agency

Grant Irvin, City of Pittsburgh Office of Sustainability

Rev. Tim Smith, Invocation, and Blessing

6:30 – 7:10 pm     Buffet Meal

7:10 – 7:20 pm     Video

  • Almono Site Video – Hazelwood

  • Reverend Tim Smith TBD

7:20 – 8:20 pm   Case Study Sessions

(30 Minutes with 10 Minute Question and Answer)

  • Room 315/316 – CBPR Case Studies (HL3)

o   Homewood, Larimer, Hazelwood

8:20 – 9:00 pm   Gallery Crawl and Networking Sessions

(Gallery Crawl 40 Minutes, Remarks 15 Minutes)

  • Room 316 (Capacity 300)

o   100 Resilient Cities: (Grant Irvin)

o   HL3 Homewood: (Dr. Gilliam)

o   Pitt CEC:(Lina Distilo)

o   GASP: (Rachel Fhilippini)

o   Cancer Free Economy Network:(Aturo Archila, Fred Brown, Dan Dickerman)

o   OCCH: (Larry Meadows)

o   DPHR: (PJ Ross)

o   YMCA: (Julie Williams)

o   YWCA (Monique McIntosh)

o   Chatham University: (David Finegold)

o   Primary Care Health Services (David Hopkins)

  • Room 324 (Capacity 80)

o   Larimer LCG (Donna Jackson)

o   Grow Pittsburgh (Jake Seltman)

o   EJCAM (Harold Rickenbacker)

o   GTECH: (Evaine Sing)

  • Room 326 (Capacity 80)

o   Center for Life (Rev. Tim Smith)

o   Sierra Club (Randy Francisco)

o   Urbankind Institute: (Dr. Jamil Bey)

  • Room 328 (Capacity 80)

o  OBB Jr. Green Corp (NaTisha Washington)

o  Oasis Farm and Fishery (Casey Clauser)

  • Room 323 (Capacity 35)

o   Millvale Ecodistrict: (Brian Wolovich)

  • Room 325 (Capacity 35)

o   Sustainable Pittsburgh (Court Gold)

  • Room 327 (Capacity 35)

o   Dr. Joy Portlock